# SDR HEEA110760

- Difficulty date: August 11, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7198
- Aircraft time: 8,402 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Torque Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT WAS CANCELLED AFTER TAKEOFF DUE TO TORQUE GAUGE READING ABOUT 20 LOW ON BOTH ENGINES.  N1 AND TOT OF BOTH ENGINES SEEMED TO BE CORRECT DURING 6 MINUTE FLIGHT.  MAINTENANCE CLEANED CONNECTORS TO BOTH TORQUE TRANSMITTERS.  SUSPECT WATER HAD  GOTTEN INTO VENT HOLES ON TRANSMITTERS DURING WASHING OF TRANSMISSION DECK.
